Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started using differin cream a week ago on my forhead because it was red from previous severe acne and had many clogged pores. Within two days of usage the skin on my forehead started to get really really itchy and scaley and rashy ive used diffin in the past and have never had these effects before :confused: what should i do becuase i really wanna get rid of the redness and clogged pores

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×